Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Properties preserved under Morita equivalence of $ \mathbf{C}^*$-algebras

Authors: Astrid an Huef, Iain Raeburn and Dana P. Williams
Journal: Proc. Amer. Math. Soc. 135 (2007), 1495-1503
MSC (2000): Primary 46L05
Published electronically: November 29, 2006
MathSciNet review: 2276659
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that important structural properties of $ C^*$-algebras and the multiplicity numbers of representations are preserved under Morita equivalence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05

Retrieve articles in all journals with MSC (2000): 46L05

Additional Information

Astrid an Huef
Affiliation: School of Mathematics, The University of New South Wales, NSW 2052, Australia

Iain Raeburn
Affiliation: School of Mathematical and Physical Sciences, University of Newcastle, NSW 2308, Australia

Dana P. Williams
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755

Received by editor(s): December 1, 2005
Received by editor(s) in revised form: January 3, 2006
Published electronically: November 29, 2006
Additional Notes: This research was supported by the Australian Research Council, the National Science Foundation, the Ed Shapiro Fund at Dartmouth College and the University of New South Wales.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society